Transport in Porous Media

, Volume 74, Issue 3, pp 259–274

MHD Peristaltic Transport of a Jeffery Fluid in a Channel With Compliant Walls and Porous Space



Here an attempt has been made to investigate the magnetohydrodynamic (MHD) flow of a non-Newtonian fluid filling the porous space in a channel with compliant walls. Constitutive equations of a Jeffery fluid are used in the mathematical modeling. The flow is created due to sinusoidal traveling waves on the channel walls. The resulting problem is solved analytically and series solution for a stream function is derived. The effects of pertinent flow parameters are discussed through graphs.


Peristaltic transport Jeffery fluid Compliant walls Porous medium Reversal flow 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.Department of MathematicsQuaid-i-Azam UniversityIslamabadPakistan

Personalised recommendations